# SDR SIMA201808065002

- Difficulty date: August 5, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 34,857 hours, 25,213 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Thermocouple
- Part number: 6007300
- Condition: Failed
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT INDICATION ON THE RIGHT OUTBOARD DURING CRUISE AT FL 300.   RAN THE PROCEDURE, DECLARED EMERGENCY. LANDED IWTHOUT INCIDENT. INDICATIONS NORMAL AFTER PROCEDURE.  REMOVED AND REPLACED THE THERMOCOUPLE SENSOR IAW AMM 32-46-01 OPS CHECKED GOOD.
